# SDR SWAA2022060811538

- Difficulty date: May 25, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N248WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32509
- Aircraft time: 53,726 hours, 32,221 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM REPAIR LOCATED ON EXTERNAL SKIN 10 INCHES AFT BS 1016 ON BL 0 AT LEVEL WL 308.5 AT UPPER FUSELAGE DUE TO AFTER EVALUATION CORROSION FOUND OUT LIMITS 2022-284059 / [01] TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 60009161631; DUE DATE: 03-DEC-22;[02] PERFORMED PERMANENT REPAIR LOC BTW BS 1016+5? AND BS1016+15 AND BTW LBL 5 TO RBL 15 IAW B737-700 SRM 53-80-01-2R-4 REPAIR 4 MATERIAL USED: DOUBLER 2024T3 0.090? P.O: 2021 163769 STRUCTURAL FILLER 2024T3 0.080? P.O: 2022 135797 SEE INDIVIDUAL SING OFF BELOW.;[03] PERFORMED PERMANENT REPAIR LOC BTW BS 1016+5? AND BS1016+15 AND BTW LBL 5 TO RBL 15 IAW B737-700 SRM 53-80-01-2R-4 REPAIR 4 MATERIAL USED: DOUBLER 2024T3 0.090? P.O: 2021 163769 STRUCTURAL FILLER 2024T3 0.080?  P.O: 2022 135797 SEE INDIVIDUAL SING OFF BELOW. COMPLETED RII
